# SDR DALA2025062004624

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 43,929 hours, 5,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 DENT AND GOUGE ON FUSELAGE BETWEEN AFT CARGO DOOR AFT EDGE AND WATER SVC PANEL BOTTOM OF AIRCRAFT. BETWEEN FRAME 66 AND 64. CORRECTIVE ACTION: INSTALLED REPAIR DOUBLER PER A330 SRM 53-41-11-300-006. CONTINUE ON MON. (7477315)
